# SDR CALA2025081807894

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 74,241 hours, 26,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE DAMAGED DOOR 1L DOOR 1L SLIDE PROTRUDING FROM BOTTOM OF HOUSING. INSPECTED AND FOUND NO DAMAGE OR ISSUE WITH  1L DOOR SLIDE IAW AMM 25-66-01.
